Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Nausea, dizziness, mild headache after playing video games. Cause of worry?

Everyday at school around two to three o clock i start feeling like i want to throw up and a little dizzy with a slight headache but when I go home around 5 pm i play video games with my little brother and it happens again and I would have to stop but if I watch tv I m fine this has been going on for about two to three weeks, is there something wrong?
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If you are hungry for long before these episode it can be simple hypoglycemia and you can get better by having some sugar and eating/drinking something.
Is the headache throbbing type? If yes then it can be migraine which gets precipitated by sunlight and bright light (video game) along with nausea and dizzyness. But headache in migraine is generally severe than mild.
Another possibility is panic attack if associated with palpitation, shortness of breath, tremors, choking sensation, sweating and impending doom.
If you had any fever or infection you may need some investigations.
In any case if your symptoms are persistent you should see a doctor.
Hope your query is answered.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor